# SDR AWXA9900488

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 13131122
- Condition: Broken
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY EXIT LIGHT INOP AT ROW 17 LT.  REPAIRED BROKEN WIRE UNDER SEAT, OPS CK NORMAL.
